SYNTHES GMBH PROTECTION SLEEVE FOR FNS INSRT INSTS; CANNULA, SURGICAL, GENERAL & PLASTIC SURGERY
Back to Search Results |
| Catalog Number |
03.168.013 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.H6: the subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2024, the dented protection sleeve for femoral neck system is dented on the bottom.Also, a chipped cruciform shaft for screw removal set and a bent pin wrench from the screw removal set.There was no patient involvement.This report is for one (1) protection sleeve for fns insrt insts.This is report 1 of 2 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: d4 (primary udi number), and h4.H3, h4, h6: photo investigation the product was not returned to depuy synthes; however, photos were provided for review.The photo investigation revealed that ' 03.168.013, protection sleeve for fns insrt insts¿ was deformed/bent at the tip.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was confirmed as the observed condition of the protection sleeve for fns insrt insts would contribute to the complained device issue.Based on the investigation findings, potential cause can be attributed to component failure due to unintended forces and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Physical device investigation: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device revealed that the tip of the protection sleeve for fns insrt insts was found bent.No other issues were observed.Therefore, the reported condition can be confirmed.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.A dimensional inspection was unable to be performed due to post manufacturing damage.A functional evaluation was unable to be performed due to post manufacturing damage.The overall complaint was confirmed as the observed condition of the protection sleeve for fns insrt insts would contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: part# 03.168.013 lot # 210401-601 manufacturing site: leitner supplier; na release to warehouse date: 16 feb 2022 expiration date: na.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.